| Model Number |
TARGETING MODULE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 05/04/2023 it was reported by a sales representative via sems that an 0837-000 impactor pad, and a 1238-100 targeting module broke/failed.This occurred during a case, the case was completed with no patient effect reported.There was no additional information provided.Additional information has been requested.Additional information was provided on 05/09/2023 where the sales representative reported that this event occurred during an im nailing of a tibia on 05/03/2023, where the impactor pad stripped a thread not allowing it to screw into the insertion handle.This happened externally.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the complaint allegation is not confirmed without the device being returned or any photos provided.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.